# SDR SWAA2020123135285

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB AT STAB STA 129.50 3RD STIFFENER FROM FWD IS CRACKED.  REPAIRED RIB AT 3RD STIFFENER FROM FWD END AT STAB STA 129.50, IAW SRM 51-40-02-0G-0; SRM 55-10-09-2R4; AMM 51-31-00-390-805; AND BAC DRAWINGS 002A0001; 182A1500; 182A3001.
